# SDR 2002F00985

- Difficulty date: January 25, 2002
- Submitted: November 7, 2002
- Operation: Air carrier
- Aircraft: N626CG
- Make and model: Braero BAE125800A
- Aircraft serial: 258041
- Engine: Garrtt TFE7315R
- System (JASC): 7603 · Power Lever
- Part: Control Cable
- Part number: C468CP1065
- Condition: Contaminated
- Location: Lt Engine
- Part time: 10,143 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: E

## Discrepancy

PRECAUTIONARY SHUTDOWN OF LEFT ENGINE BECAUSE OF INABILITY TO REDUCE POWER FROM CRUISE.  SUSPECT MOISTURE IN POWER CONTROL TELEFLEX CABLE ASSEMBLY FREEZING AT HIGH ALTITUDE.  (M)
